Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Correction to: “A note on congruent numbers” (Math. Comp. 28 (1974), 303–305)

Authors: Ronald Alter and Thaddeus B. Curtz
Journal: Math. Comp. 30 (1976), 198
MSC: Primary 10B05
Correction: Math. Comp. 30 (1976), 198.
Original Article: Math. Comp. 30 (1976), 198.
MathSciNet review: 0392816
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B05

Retrieve articles in all journals with MSC: 10B05

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society